# SDR SWIA200617263

- Difficulty date: October 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 17,870 hours, 25,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT INOP.  RELAMPED LEFT AFT EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.
